Vol. 96, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the absolute convergence of Fourier series of the classes Hω V [v]

Z. A. Chanturia

Vol. 96 (1981), No. 1, 37–61
Abstract

In this paper the absolute convergence of the Fourier series is studied for the class of the function f with the modulus of continuity and the modulus of variation satifying the conditions ω(δ,f) = O(ω(δ)) and v(n,f) = O(v(n)) respectively, where the modulus of continuity ω(δ) and the modulus of variation v(n) are given. In terms of these properties the sufficient conditions of the absolute convergence are established. We prove that these conditions are unimprovable in certain sense.

Mathematical Subject Classification
Primary: 42A28
Milestones
Received: 2 November 1979
Published: 1 September 1981
Authors
Z. A. Chanturia